MathSciNet Relay Station
MathSciNet bibliographic data
MR2216260 20G20 (15A33 19A15 19E20 55Q55)
Jose, Selby; Rao, Ravi A. A structure theorem for the elementary unimodular vector group. Trans. Amer. Math. Soc. 358 (2006), no. 7, 3097–3112 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement